Alert archive / Indiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 16, 2019, 1:58 AM EDT for 4 counties in Indiana. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 1:58 AM EDT (05:58 UTC)
- Expired
- Jun 16, 2019, 2:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Montgomery County, IN, Parke County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:14 AM EDT | TSTM WND DMG | 1 Ese Waynetown, IN | PICTURES RECEIVED FROM SOCIAL MEDIA SHOWING SEVERAL HEALTHY 3 TO 5 INCH TREE LIMBS SNAPPED SOUTHEAST OF WAYNETOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
902
WUUS53 KIND 160558
SVRIND
INC045-107-121-157-160645-
/O.NEW.KIND.SV.W.0101.190616T0558Z-190616T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
158 AM EDT Sun Jun 16 2019
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Fountain County in west central Indiana...
Southern Tippecanoe County in west central Indiana...
Northwestern Parke County in west central Indiana...
Montgomery County in west central Indiana...
* Until 245 AM EDT.
* At 158 AM EDT, a severe thunderstorm was located near Veedersburg,
or 19 miles east of Danville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lafayette, Crawfordsville, Veedersburg, Attica, Shadeland, Dayton,
Ladoga, Waynetown, Darlington, Linden, New Market, Clarks Hill,
Hillsboro, Kingman, New Ross, New Richmond, Wingate, Newtown,
Mellott and Wallace.
This includes the following highways...
Interstate 65 between mile markers 161 and 170.
Interstate 74 between mile markers 9 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 8743 4032 8722 4034 8713 4037 8709
4042 8670 3987 8670 3994 8742 3995 8742
3996 8744
TIME...MOT...LOC 0558Z 278DEG 45KT 4018 8725
HAIL...<.75IN
WIND...60MPH
$$
PUMA2 follow-up statements
703
WWUS53 KIND 160616
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
216 AM EDT Sun Jun 16 2019
INC045-107-121-157-160645-
/O.CON.KIND.SV.W.0101.000000T0000Z-190616T0645Z/
Fountain IN-Tippecanoe IN-Parke IN-Montgomery IN-
216 AM EDT Sun Jun 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EDT
FOR SOUTHERN FOUNTAIN...SOUTHERN TIPPECANOE...NORTHWESTERN PARKE AND
MONTGOMERY COUNTIES...
At 215 AM EDT, a severe thunderstorm was located 8 miles northwest of
Crawfordsville, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lafayette, Crawfordsville, Veedersburg, Shadeland, Dayton, Ladoga,
Waynetown, Darlington, Linden, New Market, Clarks Hill, Hillsboro,
Kingman, New Ross, New Richmond, Wingate, Newtown, Mellott, Wallace
and Alamo.
This includes the following highways...
Interstate 65 between mile markers 161 and 170.
Interstate 74 between mile markers 16 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4004 8732 4014 8722 4037 8709 4042 8670
3987 8670 3994 8742 3995 8742 3996 8744
TIME...MOT...LOC 0615Z 278DEG 45KT 4015 8696
HAIL...<.75IN
WIND...60MPH
$$
Puma785
WWUS53 KIND 160647
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
247 AM EDT Sun Jun 16 2019
INC045-107-121-157-160655-
/O.EXP.KIND.SV.W.0101.000000T0000Z-190616T0645Z/
Fountain IN-Tippecanoe IN-Parke IN-Montgomery IN-
247 AM EDT Sun Jun 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN FOUNTAIN...SOUTHERN
TIPPECANOE...NORTHWESTERN PARKE AND MONTGOMERY COUNTIES HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Indianapolis.
Remember, a Severe Thunderstorm Warning still remains in effect for
a portion of southeastern Montgomery county until 3 AM EDT.
LAT...LON 4004 8732 4014 8722 4037 8709 4042 8670
3987 8670 3994 8742 3995 8742 3996 8744
TIME...MOT...LOC 0645Z 278DEG 45KT 4010 8648
$$
MKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:52 AM EDT, 6 minutes earlier.
Area forecast discussion, Jun 16, 1:52 AM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 152 AM EDT Sun Jun 16 2019 .UPDATE... The LONG TERM Section has been updated below. && .SYNOPSIS... Issued at 343 PM EDT Sat Jun 15 2019 A series of fronts and upper waves will keep rain chances in the forecast for central Indiana into next weekend. Strong storms and heavy rain are possible for the remainder of this weekend. Tempertures will remain near normal to below normal for most areas through next week. && .NEAR TERM /Tonight/... Issued at 905 PM EDT Sat Jun 15 2019 Mid level vorticity center currently over central Indiana is progged to pass off into Ohio over the next couple of hours. As a result, should see convection diminish over the next couple of hours. Pattern is favorable for additional development tonight along the trailing vorticity tail that hangs back across the area, given enhanced flow at 850mb and steeper lapse rates advecting in from the southwest. Some of the model data suggest remnants of current activity approaching northwest Illinois may move into the area by the early morning hours of Sunday. Helicity remains maximized over the east central and southeast zones, ahead of the vorticity center and along an outflow boundary. Threat for tornadoes will continue in these areas for another hour or so. This evening's upper air and short term models indicates sufficient deep layer shear for a continued threat for strong organized convection for the rest of the night. Previous discussion follows. This afternoon one surge of showers and storms was moving east and impacting mainly the eastern forecast area. Showers and storms were developing around an MCV across central and southern Illinois. Most of the area is cool thanks to the rain earlier today. However, warmer air is sneaking into the southern forecast area along with higher dewpoints. Clouds were thinning mainly across the southern forecast area ahead of the MCV. Will go high PoPs most areas with the MCV this afternoon into early evening. There is a conditional severe threat into early evening, if the instability can build with the thinning cloud cover. Shear is sufficient for severe storms. A tornado watch is in effect for much of the area through 1000 PM. After the MCV passes there will be relative lull with only some chance PoPs into the early overnight. After that another upper wave will bring more forcing, which should be sufficient for likely PoPs across the southwest half of the area by 12Z Sunday. Heavy rain will remain a threat with plentiful moisture still in the area. Some areas have received nearly 3 inches of rain today, so flash flooding remains a threat. Will continue with the Flash Flood Watch as is. The National Blend of Models (NBM) looks reasonable for temperatures tonight. && .SHORT TERM...(Sunday through Tuesday) Issued at 343 PM EDT Sat Jun 15 2019 Models are close enough that the NBM initialization was accepted for most items. Stronger forcing will diminish early Sunday as one wave exits. Only chance PoPs will be the rule for most areas into early afternoon, then another wave will increase forcing and PoPs in the afternoon into early evening. Will go likely all areas by 00Z Monday. The remainder of the short term will see similar conditions with upper waves bringing an occasional increase in PoPs as they pass. For the moment it appears that the southeast half of the area is most likely to see the best chances for rain. Confidence is only medium at best on timing of these waves. The heavy rain threat will diminish on Sunday as a relative lull of forcing moves in. Will let the Flash Flood Watch expire Sunday morning for now, but will have to continue to monitor for the need for additional watches with the expected rounds of showers and storms. The intialization's temperatures look reasonable given expected conditions. && .LONG TERM /Wednesday through Saturday/... Issued at 152 AM EDT Sun Jun 16 2019 With active warnings in effect, will keep the long term discussion brief. Models and ensembles continue to hint at an active long term, especially Wednesday afternoon and night, when the strongest wave will move through the area with the front still hanging around. Heavy rain and flooding will continue to be an issue. Blend near normal highs look reasonable but confidence is not great on specifics with a front nearby. && .AVIATION /Discussion for the 160600Z TAFS/... Issued at 1145 PM EDT Sat Jun 15 2019 Convective potential expected to continue overnight and on into the mid to late morning hours of Sunday in the vicinity of the terminals, as enhanced flow at 850mb and advection of steeper lapse rates off to the southwest interacts with a trailing vorticity tail. Remnants of activity currently moving through northwest Illinois may also move into the area during the early morning hours of Sunday. IFR visibility restrictions and gusty shifting winds in and near heavier cells. Patchy fog has been developing over the past hour or so. Not sure how widespread this may become, due to potential for additional convection, which will serve to keep the air mass mixed up. Outside of convection, areas of ceilings around 040 expected through midday Sunday, with layered cloud above. Some of the model data suggest the development of lower ceilings 006 AGL-012 towards daybreak Sunday, but confidence in this is low at this time, depending on amount of convective activity overnight. Surface winds 190-220 degrees at 6-10 kts overnight will gradually veer around to 240-270 degrees at 9-12 kts by midday Sunday. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT Sunday for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...50 NEAR TERM...50/JAS SHORT TERM...50 LONG TERM...MK AVIATION...JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 459 PM EDT Sat Jun 15 2019 INZ021-028>031-035>049-051>057-060>065-067>072-162100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 459 PM EDT Sat Jun 15 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Showers and thunderstorms are expected tonight. Severe storms are possible this evening. Hazards: Flash flooding from heavy rainfall, damaging winds, isolated tornadoes, lightning. Timing: Thunderstorms are possible anytime. The highest threats for severe storms will be before 1000 PM. Flash flooding is possible anytime. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Sunday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 15, 10:30 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:37 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:41 PM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1041 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
&&
BHHLocal storm report, Jun 15, 10:48 PM EDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1048 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:56 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
&&
BHHLocal storm report, Jun 15, 11:01 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M1.93 INCH VIGO IN PUBLIC
0300 PM HEAVY RAIN 3 NNW PRAIRIETON 39.40N 87.50W
06/15/2019 M2.35 INCH VIGO IN COCORAHS
COCORAHS STATION IN-VG-19 WEST TERRE HAUTE
5.0 SW.
0343 PM HEAVY RAIN 1 W GREENCASTLE 39.64N 86.86W
06/15/2019 M1.85 INCH PUTNAM IN MESONET
MESONET STATION FW3934 GREENCASTLE.
0345 PM HEAVY RAIN 2 N INDIANA STATE UNIVE 39.50N 87.40W
06/15/2019 M2.01 INCH VIGO IN MESONET
MESONET STATION DW4379 TERRE HAUTE.
0345 PM HEAVY RAIN 2 NNE HOMECROFT 39.69N 86.12W
06/15/2019 M1.80 INCH MARION IN MESONET
MESONET STATION EW3369 INDIANAPOLIS.
0345 PM HEAVY RAIN 3 NNW BARGERSVILLE 39.56N 86.19W
06/15/2019 M1.86 INCH JOHNSON IN MESONET
MESONET STATION EW1955 GREENWOOD.
0345 PM HEAVY RAIN FAIRVIEW PARK 39.69N 87.41W
06/15/2019 M2.54 INCH VERMILLION IN MESONET
MESONET STATION EW5179 CLINTON.
0345 PM HEAVY RAIN 2 NNE MCCORDSVILLE 39.93N 85.92W
06/15/2019 M1.08 INCH HAMILTON IN MESONET
MESONET STATION EW9330 MCCORDSVILLE.
0346 PM HEAVY RAIN 3 SSE AVON 39.73N 86.36W
06/15/2019 M1.42 INCH HENDRICKS IN MESONET
MESONET STATION EW8045 PLAINFIELD.
0346 PM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
06/15/2019 M1.44 INCH OWEN IN MESONET
MESONET STATION DW0251 SPENCER.
0347 PM HEAVY RAIN MERIDIAN HILLS 39.89N 86.16W
06/15/2019 M1.35 INCH MARION IN MESONET
MESONET STATION EW2895 INDIANAPOLIS.
0348 PM HEAVY RAIN 2 ESE GREENWOOD 39.60N 86.08W
06/15/2019 M2.15 INCH JOHNSON IN MESONET
MESONET STATION EW1362 GREENWOOD.
0348 PM HEAVY RAIN 2 NE MONROVIA 39.60N 86.45W
06/15/2019 M1.74 INCH MORGAN IN MESONET
MESONET STATION DW4758 MOORESVILLE.
0349 PM HEAVY RAIN 4 ESE BEECH GROVE 39.69N 86.03W
06/15/2019 M1.81 INCH MARION IN MESONET
MESONET STATION CW6164 INDIANAPOLIS.
0350 PM HEAVY RAIN 1 NE HOMECROFT 39.68N 86.12W
06/15/2019 M1.36 INCH MARION IN MESONET
MESONET STATION INDCL 1 NE HOMECROFT.
0405 PM HEAVY RAIN 4 SW REELSVILLE 39.50N 87.00W
06/15/2019 M2.55 INCH PUTNAM IN PUBLIC
SINCE 9 AM.
0424 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
06/15/2019 M2.25 INCH PUTNAM IN PUBLIC
0513 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M2.40 INCH VIGO IN PUBLIC
0518 PM HEAVY RAIN 1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/15/2019 M3.53 INCH VIGO IN AMATEUR RADIO
SINCE MIDNIGHT.
0606 PM TSTM WND DMG 1 W COATESVILLE 39.69N 86.69W
06/15/2019 HENDRICKS IN PUBLIC
HEALTHY TREE UPROOTED OVER MAIN STREET WEST
OF COATESVILLE. TIME ESTIMATED FROM RADAR.
0635 PM TORNADO 2 NE FREEDOM 39.23N 86.84W
06/15/2019 OWEN IN TRAINED SPOTTER
MULTIPLE REPORTS OF TORNADO BETWEEN FREEDOM
AND SPENCER. TREES AND POWER LINES DOWN.
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
0651 PM TORNADO 3 NE MCCORMICKS CREEK S 39.32N 86.73W
06/15/2019 OWEN IN LAW ENFORCEMENT
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
0653 PM TORNADO 2 N ELLETTSVILLE 39.26N 86.62W
06/15/2019 MONROE IN PUBLIC
STRUCTURAL DAMAGE TO BUILDINGS.
0657 PM FUNNEL CLOUD 2 NW ELLETTSVILLE 39.26N 86.65W
06/15/2019 MONROE IN LAW ENFORCEMENT
0702 PM TORNADO 4 N KOLEEN 39.03N 86.83W
06/15/2019 GREENE IN LAW ENFORCEMENT
MULTIPLE HOMES DAMAGED. TREES AND POWER
LINES DOWN.
0705 PM TSTM WND DMG 3 ESE CAMBY 39.62N 86.26W
06/15/2019 MORGAN IN PUBLIC
PICTURES SENT VIA SOCIAL MEDIA OF SEVERAL
LARGE LIMBS ACROSS MANN ROAD. TIME ESTIMATED
FROM RADAR.
0710 PM TSTM WND GST 3 SW WHITEHALL 39.15N 86.62W
06/15/2019 M60 MPH MONROE IN ASOS
0725 PM TSTM WND DMG 6 SSE PARAGON 39.31N 86.52W
06/15/2019 MONROE IN PUBLIC
LARGE TREES SNAPPED AND UPROOTED.
0727 PM TSTM WND DMG BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN PUBLIC
DAMAGE TO ROOF AND WALL OF ALRO STEEL.
DAMAGE TO APARTMENT BUILDING ROOF. TIME
ESTIMATED FROM RADAR.
0730 PM FLOOD 2 WNW PLAINFIELD 39.71N 86.43W
06/15/2019 HENDRICKS IN FIRE DEPT/RESCUE
EXTENSIVE FLOODING AT SARATOGA PARKWAY AND
FAIRFIELD ROAD.
0730 PM TSTM WND DMG 1 N BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN AND AROUND
BEECH GROVE WITH NUMEROUS TREES DAMAGED OR
SNAPPED AS WELL AS STRUCTURAL DAMAGE TO
SEVERAL ROOFS. POSSIBLE TORNADO DAMAGE.
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
0741 PM TSTM WND DMG HYMERA 39.19N 87.30W
06/15/2019 SULLIVAN IN PUBLIC
SEVERAL HOUSES WITH SHINGLES BLOWN OFF AND
NUMEROUS TREE LIMBS SNAPPED IN HYMERA. TIME
ESTIMATED FROM RADAR.
0747 PM HEAVY RAIN SPENCER 39.29N 86.77W
06/15/2019 M2.65 INCH OWEN IN PUBLIC
STORM TOTAL SINCE 7 AM THIS MORNING.
0756 PM TSTM WND DMG 1 E SPRING LAKE 39.78N 85.84W
06/15/2019 HANCOCK IN PUBLIC
SEVERAL TREES DOWNED IN SPRING LAKE WITH
SOME POWER POLES DOWN AS WELL.
0805 PM TSTM WND DMG 1 W OAKVILLE 40.08N 85.41W
06/15/2019 DELAWARE IN TRAINED SPOTTER
SPOTTER REPORTED NUMEROUS 4 TO 8 INCH TREE
LIMBS SNAPPED AS WELL AS A FEW SMALL TREES
UPROOTED NORTH OF SPRINGPORT.
0805 PM TSTM WND DMG 1 E GREENFIELD 39.79N 85.75W
06/15/2019 HANCOCK IN PUBLIC
HEALTHY 10 FOOT TALL TREE SNAPPED.
0813 PM TSTM WND DMG 5 WNW CHARLOTTESVILLE 39.83N 85.69W
06/15/2019 HANCOCK IN 911 CALL CENTER
LAW ENFORCEMENT REPORTED UPROOTED TREE
PARTIALLY COVERING SHOULDER ALONG I-70
NORTHEAST OF GREENFIELD. TIME ESTIMATED FROM
RADAR.
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
0833 PM TORNADO 3 W NEWBERN 39.22N 85.81W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
TORNADO TOUCHDOWN WITNESSED DURING CALL INTO
NWS IN FARMERS FIELD. LOST SIGHT OF
CIRCULATION...POSSIBLY DUE TO BEING
RAINWRAPPED.
0834 PM HEAVY RAIN 2 E WOODVIEW HILLS 39.15N 86.34W
06/15/2019 M1.64 INCH BROWN IN PUBLIC
0845 PM TORNADO 2 SW FOREST HILL 39.23N 85.63W
06/15/2019 DECATUR IN TRAINED SPOTTER
BARN DOWN AND HOUSE DAMAGED AT 8125 W CO RD
700 S. POSSIBLE TORNADO DAMAGE.
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
0851 PM TORNADO 1 SSE RUSHVILLE 39.60N 85.44W
06/15/2019 RUSH IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN SOUTHERN
RUSHVILLE WITH CONFIRMED TOUCHDOWN.
0928 PM TSTM WND DMG 3 SW FOREST HILL 39.23N 85.65W
06/15/2019 DECATUR IN AMATEUR RADIO
SIGNIFICANT ROOF DAMAGE REPORTED AT 7379
SOUTH COUNTRY ROAD 900 WEST. RELAYED REPORT
BY N9ITH. TIME INDICATED IS TIME REPORT WAS
RECEIVED.
0928 PM FLASH FLOOD 2 S INDIANA UNIVERSITY 39.14N 86.53W
06/15/2019 MONROE IN 911 CALL CENTER
PICTURES RECEIVED SHOWING WATER FLOWING OVER
SEVERAL ROADS IN SOUTHERN BLOOMINGTON.
SEVERAL REPORTS OF CARS STRANDED IN FLOODED
WATERS.
1006 PM FLASH FLOOD 1 E COLUMBUS 39.21N 85.90W
06/15/2019 BARTHOLOMEW IN LAW ENFORCEMENT
SIGNIFICANT FLOODING REPORTED IN AND AROUND
COLUMBUS WITH NUMEROUS STREETS CLOSED AND
CARS STRANDED IN WATER.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:46 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 44 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:10 AM EDT | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 3 hr |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 9:58 AM EDT | Flash Flood Warning | IND | Greene, Jackson, Jennings, Lawrence | 4 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:46 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe | 4 hr |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:06 PM EDT | Flash Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.